Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Yu. G. Reshetnyak
Title: Space mappings with bounded distortion
Additional book information Translations of Mathematical Monographs, vol. 73, American Mathematical Society, Providence, RI, 1989, 362 pp., $129.00. ISBN 0-8218-4526-8.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Matti Vuorinen
Journal: Bull. Amer. Math. Soc. 24 (1991), 408-415
PII: S 0273-0979(1991)16051-9

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia